# SDR DXTA200701932

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 7,640 hours, 6,274 cycles
- Engine: Pwa JT15D5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Unknown
- Location: Boost Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUEL BOOST PUMP CB POPED DURING LT FUEL X FEED OPERATION.  REMOVED UNSERVICEABLE FUEL BOOST PUMP P/N 1C7-12 S/N BB18 AND INSTALLED OVERHAULED PUMP P/N 1C7-12-OH, S/N 10AD110 I/A/W 560 MM 28-21-01. OPS CHECKED LEAK CHECKED. NO DEFECTS WERE NOTED.
